About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 602121, 8 pages
http://dx.doi.org/10.1155/2014/602121
Research Article

A Class of Unbounded Fourier Multipliers on the Unit Complex Ball

1Department of Mathematics, Shantou University, Shantou, Guangdong 515063, China
2Faculty of Science and Technology, University of Macau, Macau

Received 5 December 2013; Accepted 15 January 2014; Published 24 February 2014

Academic Editor: Anna Mercaldo

Copyright © 2014 Pengtao Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Pengtao Li, Jianhao Lv, and Tao Qian, “A Class of Unbounded Fourier Multipliers on the Unit Complex Ball,” Abstract and Applied Analysis, vol. 2014, Article ID 602121, 8 pages, 2014. doi:10.1155/2014/602121